MathSciNet Relay Station
MathSciNet bibliographic data
MR780251 (86g:12006) 12E10 (11R21 11R29)
Maus, E. Zur Arithmetik einiger Serien nichtauflösbarer Gleichungen $5.$ Grades. (German) [On the arithmetic of some series of unsolvable equations of $5$th degree] Abh. Math. Sem. Univ. Hamburg 54 (1984), 227–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement